# SDR 95UAL900213

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pos Ind Unit
- Part number: 655280739
- Condition: Intermittent
- Location: Le Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT ORD AT 90 KNOTS DUE TO TAKEOFF WARNING HORN.  REPLACED THE LEADING EDGE FLAP/SLAT POSITION INDICATING UNIT.  TAKEOFF WARNING SYSTEM CHECKED O.K.  NO FAULTS WERE FOUND WITH THE INDICATOR DURING OVERHAUL.
